# SDR ASOA201000710

- Difficulty date: May 10, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 15,474 hours, 10,822 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 430-549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT INBD SEAT TRACK HAS SPOTS OF CORROSION FROM STA 430 TO 549 AS MARKED.  R & R RT INBD CABIN SEAT TRACK FROM STA 485 TO 581 IAW MM 53-00-49.
